| Model Number |
UCTW17 |
| Medical Device Problem Codes |
Premature Activation (1484); Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 05/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an ultrasound guided breast marker placement procedure, the device was allegedly in the unlock position when the needle was still in the package.It was further reported that the marker was still used on patient and it made difficult to know if the marker was in the needle as if it was already unlocked.No coaxial was used.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiry date: 05/2025), g3.H11: h6 (device).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that during an ultrasound guided breast marker placement procedure, the device was allegedly in the unlock position when the needle was still in the package.It was further reported that the marker was still used on patient and made difficult to know if the marker was in the needle as if it was already unlocked.No coaxial was used.There was no reported patient injury.